default-icon
Urine become redish
Helo dr Last 2 days urine become dark redish No pain What are the probable causes I am AVR patient Surgery done in sep 2009 Since i am taking 5 mg warf daily Pls guide
26 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rashmi T V
General Physician 3 yrs exp Bangalore
Hi kindly consult cardiologist asap....looks like there is need to reduce your drug dosage ... you should be evaluated for the same before its complicated.....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.